上海科技大学人力资源管理
ShanghaiTech University Human Resources
Wei Sun    Assistant Professor, PI
Institute The Institute of Mathematical Sciences
Research Area Partial differential equations, geometric analysis
Contact Info. sunwei@@shanghaitech.edu.cn
 
  Biography  
2000-2004 Department of Mathematical Sciences, Tsinghua University B.S.
2004-2006 Department of Mathematical Sciences, Tsinghua University M.S.
2006-2013 Department of Mathematics, The Ohio State University Ph.D.
2013-2014 Department of Mathematics, The Ohio State University Lecturer(OPT)
2014-2016 Shanghai Center for Mathematical Sciences, Fudan University Postdoc
2016-2018 Department of Mathematics, Shanghai University Lecturer
2018.7-present The Institute of Mathematical Sciences, ShanghaiTech University Assistant Professor
  Research Interests  
My research areas are partial differential equations and geometric analysis. My main interest is the fully nonlinear elliptic equations derived from complex geometric problems.
  Selected Publications  

1.      W. Sun, On uniform estimate of complex elliptic equations onclosed Hermitian manifolds,Communications on Pure and Applied Analysis 16, no. 5 (2017), 1553–1570.

2.      W. Sun, On a class of fully nonlinear elliptic equations onclosed Hermitian manifolds II: Lestimate,Communications on Pure and Applied Mathematics 70, no. 1 (2017), 172-199.

3.      W. Sun, Parabolic complex Monge-Amp`ere type equations onclosed Hermitian manifolds,Calculus of Variations and Partial Differential Equations 54, no. 4 (2015), 3715–3733.

4.      W. Sun, On a class of fully nonlinear elliptic equations onclosed Hermitian manifolds,The Journal of Geometric Analysis 26, no. 3(2016), 2459–2473

5.      B.Guan and W. Sun, Ona class of fully nonlinear elliptic equations on Hermitian manifolds, Calculus of Variations and PartialDifferential Equations 54, no. 1 (2015), 901–916.